# SDR 01FDEA00941

- Difficulty date: October 30, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1877 TO 1887 X=10.Z=-19 SEAT TRACK HAS CORRODED.  REMOVED AND REPLACED SEAT TRACK PER SRM.
